# SDR VNAA202511290010

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.  MID CAP BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR WAS REPLACED PER CRJ-700 SRM 51-41-02-001-001-A01
